# SDR SWAA2024111961260

- Difficulty date: November 18, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N8849Q
- Make and model: Boeing 737-8
- Aircraft serial: 67826
- Aircraft time: 5,761 hours, 3,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN HANGING LOOSE<[01] REPAIRED PER EA 24-133-03218;[02] REPAIRED PER EA 24-133-03218 PERM REPAIR 15 CYCLES
